MAUDE Adverse Event Report: EUROMED, INC. TOPCARE; FAST HEALING HYDROCOLLOID GEL BANDAGES

EUROMED, INC. TOPCARE; FAST HEALING HYDROCOLLOID GEL BANDAGES
Model Number UPC#036800467187
Medical Device Problem Codes Off-Label Use (1494); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 09/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As of 9/30/2024 manufacturer has completed their investigation with no issues found.Aso reviewed records of biocompatibility tests with no issues noted.Refer to section b.6 of this report for further details.
 
Event or Problem Description
On the initial report dated 07/22/2024, the consumer stated that the product tore off her skin, and she had to go to medi merge to treat it.On the completed cir received from the consumer on 09/09/2024, the consumer states that the bandage on her skin was fine for a day, then partially loosened.When she tried to removed it after one day, it ripped her skin off, and she ended up with an open wound.She had to go to med merge center to have the wound cleaned and treated.

Brand Name
TOPCARE
Common Device Name
FAST HEALING HYDROCOLLOID GEL BANDAGES
Manufacturer (Section D)
EUROMED, INC.
25 corporate drive
orangeburg NY 10962
Manufacturer (Section G)
ASO LLC
300 sarasota center blvd.
sarasota FL 34240
Manufacturer Contact
aso complaints
300 sarasota center blvd.
sarasota, FL 34240
MDR Report Key20363405
Report Number1038758-2024-00025
Device Sequence Number3795756
Product Code NAD
UDI-Device Identifier00036800467187
UDI-Public00036800467187
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberUPC#036800467187
Device Catalogue Number003680046718
Device Lot Number00182709
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2024
Initial Report FDA Received Date10/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Other;
Patient SexFemale